I recently had an intestinal infection that caused, for lack of a better word (soft stools). I actually had this infection for several months before I went to the doctor. Finally, they prescribed me Metronidazol which is also used for treatment of bacterial vaginosis.
I was supposed to take the medication for 10 days, two times a day. Unfortunately, I only got to day 5 when I was extremely dizzy. After doing some research, I found that side effects are pretty uncommon but dizziness is common if you are allergic to the medication. I found out the hard way after a bout in the emergency room.
I wanted to share this story since bacterial vaginosis is very common in women and if you are treated orally for the infection, you may be prescribed this medication if not vaginal creams are common as well.
You can read more information here from Medicine net. http://www.medicinenet.com/metronidazole/article.htm
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.